# SDR AU970561

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Propeller: Mcauly 1C160DTM
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05121761LH
- Condition: Cracked
- Location: Fuselage
- Component: 05121872RH
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH LOWER AFT DOOR POST BULKHEADS PNO 0512176-1 (LH) ANDPNO 0512187-2 (RH) CRACKED - FOUND DURING INSPECTION IAW CESSNA SEB 97-1
